# SDR ABXA9500573

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Engine: Pwa JT3D7
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41800044
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ENROUTE TO ILN, NR 1 ENGINE OIL PRESSURE PEGGED TO THE HIGH SIDE.  CREW SHUT DOWN ENGINE AS PRECAUTIONARY PROCEDURE.  OIL PRESSURE STILL READ PEGGED HIGH.  WITH ENGINE SHUT DOWN, OIL PRESSURE READ 100 PSI; SHUT DOWN FOR APPROXIMATELY 20 MINUTES.  ALL OTHER INDICATIONS WERE NORMAL.  REMOVED AND REPLACED THE NR 1 ENGINE OIL PRESSURE TRANSMITTER AND THE MAIN OIL SYSTEM FILTER.  SYSTEM OPS CHECKED GOOD IAW DC 8 MM.
